# SDR SWAA092680

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 73,145 hours, 54,462 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Part serial: 623
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND FUSELAGE R1 DOOR LOWER AFT CORNER SKIN CRACKED.  REMOVED AND REPLACED DOOR PER MM.
